# SDR MASA200800344

- Difficulty date: April 27, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 30,038 hours, 27,397 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spu
- Part number: 849557
- Part serial: MX637537
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 3,498 hours, 3,498 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ASH  FLT 2743 - PHX-PSP - DECLARED AN EMERGENCY AND RETURNED TO FIELD DUE TO NR 2 HYDRAULIC SYSTEM COMPLETE FLUID LOSS.  REMOVED AND REPLACED NR 2 SPU.
